# SDR CA081105011

- Difficulty date: September 24, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 4,417 hours
- Engine: Pwa CWASP
- Propeller: Hamstd 43E60
- System (JASC): 5240 · Service Doors
- Part: Piston
- Part number: 33130131
- Condition: Cracked
- Location: Actuator
- Part time: 256 hours
- Component: Actuator
- Component part number: 215750078
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSP, WATER DOOR UNLATCHING JACKS WERE REMOVED FOR INSPECTION. THE PISTONS OF THE JACKS WERE INSPECTED USING LIQUID PENETRANT INSPECTION FOR PRECAUTIONARY REASONS. BOTH PISTONS OF THE ACTUATORS WERE FOUND TO HAVE INDICATIONS SHOWING THERE WERE CRACKS. BOTH SHAFTS WERE SENT TO OUR AMO`S NDT COMPANY FOR MAGNETIC PARTICLE INSPECTION TESTING TO VERIFY THE CRACKS. CRACKS WERE VERIFIED. SERVICE BULLETIN 215-528 WAS CREATED TO ELIMINATE THE POSSIBILITY OF THE PISTONS CRACKING. BOTH OF THESE ACTUATORS HAD BEEN THROUGH OUR OVERHAUL SHOP. ONE ACTUATOR WAS REPAIRED, THE OTHER WAS OVERHAULED. IN BOTH CASES, THE ACTUATORS HAD NEW PISTONS INSTALLED AND ACCUMULATED.
